Publication detail

Fractional differential equations with a constant delay: Stability and asymptotics of solutions

ČERMÁK, J. KISELA, T. DOŠLÁ, Z.

Original Title

Fractional differential equations with a constant delay: Stability and asymptotics of solutions

English Title

Fractional differential equations with a constant delay: Stability and asymptotics of solutions

Type

journal article in Web of Science

Language

en

Original Abstract

The paper discusses stability and asymptotic properties of a fractional-order differential equation involving both delayed as well as non-delayed terms. As the main results, ex- plicit necessary and sufficient conditions guaranteeing asymptotic stability of the zero so- lution are presented, including asymptotic formulae for all solutions.

English abstract

The paper discusses stability and asymptotic properties of a fractional-order differential equation involving both delayed as well as non-delayed terms. As the main results, ex- plicit necessary and sufficient conditions guaranteeing asymptotic stability of the zero so- lution are presented, including asymptotic formulae for all solutions.

Keywords

Delay differential equation; fractional-order derivative; stability; asymptotic behaviour

Released

01.04.2017

Publisher

Elsevier

Location

Netherlands

Pages from

336

Pages to

350

Pages count

15

URL

Documents

BibTex


@article{BUT131707,
  author="Jan {Čermák} and Tomáš {Kisela} and Zuzana {Došlá}",
  title="Fractional differential equations with a constant delay: Stability and asymptotics of solutions",
  annote="The paper discusses stability and asymptotic properties of a fractional-order differential
equation involving both delayed as well as non-delayed terms. As the main results, ex-
plicit necessary and sufficient conditions guaranteeing asymptotic stability of the zero so-
lution are presented, including asymptotic formulae for all solutions.",
  address="Elsevier",
  chapter="131707",
  doi="10.1016/j.amc.2016.11.016",
  howpublished="print",
  institution="Elsevier",
  number="1",
  volume="298",
  year="2017",
  month="april",
  pages="336--350",
  publisher="Elsevier",
  type="journal article in Web of Science"
}